Member's Mark Extra Strength acetaminophen table St Temporarily reduce fever and relieve minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, muscular aches, toothache, premenstrual and...

Buy Now From Amazon

Product Review

Member's Mark Extra Strength acetaminophen table St Temporarily reduce fever and relieve minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, muscular aches, toothache, premenstrual and menstrual cramps.

  • Pain Reliever and fever reducer*
  • Contains no aspirin
  • 2 bottles of 600 tablets each
  • For adults 18 years of age or older
  • See packaging for new warning information

Similar Products

Member's Mark Ibuprofen Coated Tablets 200mg Pain Reliever Fever Reducer Nsaid (2 Bottles (1200 Tablets))Kirkland Signature USP Ibuprofen, 2 Bottles 200 mg of 500 Tablets EachKirkland Signature Extra Strength Acetaminophen 500MG Caplets (1000 Count)Basic Care Extra Strength Acetaminophen Caplets  500 CountMember's Mark Ibuprofen Tablets, 200 mg (600 ct., 2 pk.) Total 1200 TabletsMember's Mark Ultra Strength Antacid Calcium Carbonate 1000 mg Tablets (530 Chewable Tablets)Kirkland Signature Allergy Medicine Diphenhydramine HCI 25 mg - 600 MinitabsKirkland Signature Extra Strength Acetaminophen 500mg Caplets (Pack of 2, 1000 Total Caplets)Basic Care Ibuprofen Tablets  500 CountUSP Ibuprofen, 200 Mg, 500 Tablets (Pack of 2)